# SDR SWIA2025071600417

- Difficulty date: April 17, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER TRANSCOWL INBD A BRACKET STANDOFF IS CRACKED.  REPLACED INBOARD A BRACKET ON THE RT UPPER TRANSCOWL IAW REO 670-54-21-971, REV B.  COMPLIED WITH TASK 51-900-1002-SKY.
